# SDR AALA2019122319012

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 56,767 hours, 27,465 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS HYD "G'" RSVR LO LEVEL "G" ECAM. PUMP TURNED OFF WITHIN 5 MINUTES OF ECAM, PUMP RAN APPROX 10 MIN LATER FOR GEAR EXT UNTIL LO LVL MSG REAPPEARED. EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED #1 HYD PUMP DELIVERY LINE CHECK VALVE O-RING , NO LEAKS NOTED ON GROUND IDLE RUN, ALL WORK IAW AMM 29-11-36-400-001 AND AMM 29-00-00-280-006. ENG PUMP RAN LESS THAN 10 MINUTES WITH PUMP SWITCH OFF AND FIRE VALVE OPEN, NO FURTHER DISCREPANCIES NOTED.
